# SDR GTIA2025052738927

- Difficulty date: May 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N656NK
- Make and model: Airbus A320-232
- Aircraft serial: 8400
- Aircraft time: 22,449 hours, 10,253 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164909147
- Condition: Faulted
- Location: Zone 100
- Part time: 22,463 hours, 10,258 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL FOLLOWED BY VENT BLOWER FAULT ( BLOWER FAN (AVIONICS VENTILATION) VENT AVNCS SYS FAULT NOT DISPLAYED )-R/R BLOWER FAN (20HQ) IAW AMM 21-26-51 OPS CHECK GOOD. NO SMELL NOTED THIS CLEARS DMI MOC NOTIFIED PLACARD REMOVED
